# SDR SWIA201335371

- Difficulty date: November 21, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 41,265 hours, 53,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN & COCKPIT.  FLT5373 INSPECTED BOTH PACKS & ALL ENG BLEED VLVS.  OPERATED ALL THE AIRCRAFT SYSTEMS, NO SMOKE OR BURNED SMELL WAS FOUND.
